# SDR GXPA00010

- Difficulty date: May 23, 2000
- Submitted: June 27, 2000
- Operation: General aviation
- Aircraft: N158GA
- Make and model: Piper PA60600
- Engine: Lyc IO540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT GET ABOVE 1,500 RPM BEFORE TAKEOFF.  TRIP CANCELLED.  PERFORMED GROUND RUN ON LEFT AND RIGHT ENGINES.  BOTH ENGINES PERFORMED SATISFACTORILY.  FUEL MIXTURE SETTINGS MIGHT HAVE RICH CAUSING RPM LIMITATION.  AIRCRAFT S/N, 6006087961195.  (X)
